# SDR ASAA2012081492720

- Difficulty date: August 1, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 18,985 hours, 5,847 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2230 · Auto Throttle System
- Part: Light
- Condition: Intermittent
- Location: Autothrottle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE ARM LIGHT INOPERATIVE.  ACFT GROUNDED.  ACCOMPLISHED A/T SYS OPS TEST IAW AMM TASK 22-31-00-710-801, A/T SYSTEM TEST NORMAL.  VERIFIED A/T ARM LIGHT OPERATES NORMAL.  NO INFLIGHT FAULTS LOGGED.
